Would my medical condition create problems for entering US?
Q: I will be flying to USA this month. Currently I am taking anti-TB (lymphadenitis) drugs and have been advised to continue them for 5 months more. I have already taken drugs for 8.5 months. I would like to know: 1)If this would create any problem for my entry in the USA? 2)After a continuous treatment for 12-13 months (without missing a single day), if my lymphnode does not get destroyed completely, what does it mean? Will I still be a TB patient?
A:Whether your medical problem has the potential to create a problem for your entry into US, can only be decided by your treating doctor who can do so after a thorough medical examination and review of your reports. Lymph nodes enlarge due to TB infection and become palpable. They are not destroyed after anti-TB treatment, but their inflammation and swelling settles down somewhat when the TB bacteria are destroyed by treatment. There is a small risk of relapse since the TB bacteria may lie dormant inside cells of the lymph node and can get activated when your immunity goes down for any reason.